# SDR SWIA201541378

- Difficulty date: July 28, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 31,582 hours, 26,130 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE VIBRATION, SHUTDOWN ENGINE.  VIBRATION MONITOR SPIKED TO YELLOW (N2).  REPLACED RT ENGINE FWD UPPER AND LOWER NOSE COWLINGS, AND REPAIRED HORIZONTAL AND RUDDER DAMAGE IAW AMM.
